Ghent University Academic Bibliography

Advanced

A problem of Ramanujan, Erdõs and Kátai on the iterated divisor function

Yvonne Buttkewitz, Christian Elsholtz, Kevin Ford and Jan-Christoph Schlage-Puchta UGent (2012) INTERNATIONAL MATHEMATICS RESEARCH NOTICES. p.4051-4061
abstract
We determine asymptotically the maximal order of log d(d(n)), where d(n) is the number of positive divisors of n. This solves a problem first put forth by Ramanujan in 1915.
Please use this url to cite or link to this publication:
author
organization
alternative title
A problem of Ramanujan, Erdos and Katai on the iterated divisor function
year
type
journalArticle (original)
publication status
published
subject
keyword
iterated divisor function, arithmetic functions, maximal order, Number of divisors
journal title
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Int. Math. Res. Notices
issue
17
pages
4051 - 4061
Web of Science type
Article
Web of Science id
000308015400005
JCR category
MATHEMATICS
JCR impact factor
1.116 (2012)
JCR rank
29/296 (2012)
JCR quartile
1 (2012)
ISSN
1073-7928
DOI
10.1093/imrn/rnr175
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1989726
handle
http://hdl.handle.net/1854/LU-1989726
date created
2012-01-17 13:51:24
date last changed
2016-12-19 15:42:53
@article{1989726,
  abstract     = {We determine asymptotically the maximal order of log d(d(n)), where d(n) is the number of positive divisors of n. This solves a problem first put forth by Ramanujan in 1915.},
  author       = {Buttkewitz, Yvonne and Elsholtz, Christian and Ford, Kevin and Schlage-Puchta, Jan-Christoph},
  issn         = {1073-7928},
  journal      = {INTERNATIONAL MATHEMATICS RESEARCH NOTICES},
  keyword      = {iterated divisor function,arithmetic functions,maximal order,Number of divisors},
  language     = {eng},
  number       = {17},
  pages        = {4051--4061},
  title        = {A problem of Ramanujan, Erd{\~o}s and K{\'a}tai on the iterated divisor function},
  url          = {http://dx.doi.org/10.1093/imrn/rnr175},
  year         = {2012},
}

Chicago
Buttkewitz, Yvonne, Christian Elsholtz, Kevin Ford, and Jan-Christoph Schlage-Puchta. 2012. “A Problem of Ramanujan, Erdõs and Kátai on the Iterated Divisor Function.” International Mathematics Research Notices (17): 4051–4061.
APA
Buttkewitz, Y., Elsholtz, C., Ford, K., & Schlage-Puchta, J.-C. (2012). A problem of Ramanujan, Erdõs and Kátai on the iterated divisor function. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, (17), 4051–4061.
Vancouver
1.
Buttkewitz Y, Elsholtz C, Ford K, Schlage-Puchta J-C. A problem of Ramanujan, Erdõs and Kátai on the iterated divisor function. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2012;(17):4051–61.
MLA
Buttkewitz, Yvonne, Christian Elsholtz, Kevin Ford, et al. “A Problem of Ramanujan, Erdõs and Kátai on the Iterated Divisor Function.” INTERNATIONAL MATHEMATICS RESEARCH NOTICES 17 (2012): 4051–4061. Print.